Complete moment convergence of moving-average processes under dependence assumptions
In this paper, we discuss moving-average process , where is a doubly infinite sequence of identically distributed negatively associated random variables with zero means and finite variances, and is an absolutely summable sequence of real numbers. We prove the complete moment convergence of under some suitable conditions.
Volume (Year): 70 (2004)
Issue (Month): 3 (December)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Li, Deli & Bhaskara Rao, M. & Wang, Xiangchen, 1992. "Complete convergence of moving average processes," Statistics & Probability Letters, Elsevier, vol. 14(2), pages 111-114, May.
- Zhang, Li-Xin, 1996. "Complete convergence of moving average processes under dependence assumptions," Statistics & Probability Letters, Elsevier, vol. 30(2), pages 165-170, October.
- Liang, Han-Ying, 2000. "Complete convergence for weighted sums of negatively associated random variables," Statistics & Probability Letters, Elsevier, vol. 48(4), pages 317-325, July.
- Burton, Robert M. & Dehling, Herold, 1990. "Large deviations for some weakly dependent random processes," Statistics & Probability Letters, Elsevier, vol. 9(5), pages 397-401, May.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:70:y:2004:i:3:p:191-197. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.